MathSciNet Relay Station
MathSciNet bibliographic data
MR483788 05C35
Cockayne, E. J.; Hedetniemi, S. T. Towards a theory of domination in graphs. Networks 7 (1977), no. 3, 247–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement